Math. Model. Nat. Phenom.
Volume 12, Number 6, 2017Special Issue - Nonlocal and delay equations
|Page(s)||192 - 207|
|Published online||30 December 2017|
Nonlocal problems in the mechanics of three-layer shells*
6 Miklukho-Maklaya st.,
** e-mail: email@example.com
Accepted: 13 November 2017
We consider an elastic system consisting of two coaxial cylindrical shells connected by goffered filler. Using a variational principle, this model is reduced to a boundary value problem for strongly elliptic system of differential-difference equations. It is proved the existence and uniquenesss of generalized solution of the above problem, smoothness of solution, and convergence of the Ritz method.
Mathematics Subject Classification: 34K10 / 35J47
Key words: Three-layer shell / boundary value problem / elliptic differential-difference equations
© EDP Sciences, 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.